MathSciNet Relay Station
MathSciNet bibliographic data
MR1157293 (93b:52012) 52B20 (05E99 06A07 13D40 55U10)
Stanley, Richard P. Subdivisions and local $h$-vectors. J. Amer. Math. Soc. 5 (1992), no. 4, 805–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement